# SDR 2008UALA05778

- Difficulty date: September 17, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 57,769 hours, 21,160 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 LT MAIN ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED. OPS CHECK GOOD.
